Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS Jacksonville, FL

March 11, 2022Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 11, 2022, 2:19 PM EST for Flagler County, Saint Johns County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2022, 2:19 PM EST (19:19 UTC)
Expired
Mar 11, 2022, 2:45 PM EST
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Flagler County, FL, Saint Johns County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:14 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 11, 1:14 PM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
114 PM EST Fri Mar 11 2022

.AVIATION...
[Through 18Z Saturday]

Widespread showers and embedded storms will continue across the
area this afternoon with restrictions. A warm front across the
Marion and Flagler Counties will slowly move northward the rest of
the afternoon, with strong to isolated severe storms along the
boundary. Rain is forecast to slowly end from south to north into
the early evening as the warm front moves northward. A strong cold
front will push into the area late tonight, and through the TAF
sites around daybreak on Saturday. Wind shear is expected at the
TAF sites late tonight until the front pushes through. Variable
winds will become southeasterly late today, and then south to
southwesterly and increase to 10 knots around midnight.
Southwesterly winds will increase to around 15 knots with higher
gusts near daybreak, with west to west northwest winds increasing
to 15-20 knots with gusts around 30 knots by the end of the TAF
period.

&&

.PREV DISCUSSION [908 AM EST]...

.NEAR TERM [Today Through Tonight]...

A frontal boundary is located across the central portions of the
area with patches to areas of dense fog. The boundary is expected
to drift northward through sunrise as a strong shortwave disturbance
over the eastern Gulf of Mexico moves into the area. Deeper
convection continue to evolve over the Northeast Gulf which is
expected to track into our western zones early this morning and
continue to push eastward. Areas to widespread precip will
spread west to east over area today. The instability will be a bit
lacking for areas north of I-10 but could be upwards of 1000 J
for northeast FL. Best combination of instability and shear for
severe weather looks to be over northeast FL, perhaps over far
southeast GA as well, and may see a round of strong to severe
storms starting in the morning and continuing into the afternoon
hours. Occasionally strong to severe wind gusts and an isolated
tornado are possible. Coolest high temps will be noted over southeast
GA to near or just below 70 deg, but possibly lower 80s in
Putnam, inland Flagler, and Marion counties as the front lifts to
near the FL/GA state line by late aftn. Periods of heavy rainfall
from the convection will also support some flooding concerns over
the western zones where we have received 2-3 inches in the past 2
days so a flood watch was raised in this forecast. For tonight,
the aforementioned shortwave trough will lift quickly northeast of
the area in the evening, with some lull in the widespread showers
and storms. As a sharp mid/upper level trough approaches from the
west, a strengthening low level jet and stronger cold front will
approach bringing a chance of strong to severe storms as a squall
line. Some isolated strong to severe cellular storms will also be
possible out ahead of the line overnight. Boundary layer mixing
may result in some non-convective wind gusts of around 35 mph
overnight as well.

.SHORT TERM [Saturday Through Sunday]...

A line of strong to severe storms will stretch from coastal SE GA
into Suwannee Valley just after sunrise Saturday morning. These storms
will have the potential to produce heavy rainfall, damaging wind
gusts and a tornado. The line will move southeastward through the
area Saturday morning just ahead of a cold front. The cold front
will exit the area by noon with precipitation tapering off from
northwest to southeast. Gusty northwesterly winds develop behind
the frontal passage ushering in a dry, arctic air mass. Winds in
the afternoon will be around 15-20 mph with gusts of 25-35 mph
possible. Temperatures decrease through the day leading to
Saturday's maximum temperatures of low 60s to low 70s occurring
in the morning hours. Temperatures continue to drop Saturday night
with SE GA and inland NE FL experiencing freezing to sub-freezing
temperatures. With elevated winds overnight, frost development
will be hindered but wind chills will be in the low to mid 20s.
Winds begin to subside on Sunday as high pressure builds in
overhead. Highs on Sunday will be below normal in the mid 50s to
low 60s. Clear skies and light winds will allow for some frost
development in inland SE GA early Monday morning. Lows will be in
the mid 30s to upper 40s.

.LONG TERM [Monday Through Friday]...

High pressure will be northeast of the region on Monday. Mostly
dry conditions on Monday but a developing coastal trough could
bring some coastal showers. Tuesday into Wednesday, a low pressure
system moves through the Gulf coast states, over the area and then
lifts up the eastern seaboard. This low will bring another round
of rainfall to the area. High pressure will build from the west
Wednesday night through Thursday. Temperatures warm to around
normal through the week.

.MARINE...

Fairly benign conditions at this time but winds will increase
tonight through early Saturday morning as a strong cold front
approaches. Southerly winds expected to rise up near 20-30 kt by
sunrise Saturday and then shift to west and northwest as the
strong cold front plows through the area waters. Wind gusts may
peak in the 35-40 kt range so have raised a gale watch for the
waters starting early Saturday for offshore waters in the
southerly flow and a bit later for nearshore waters as the shelf
waters are still fairly chilly. Gales possible into Sunday
morning, then will transition to SCA for a time and decrease below
20 kt by about noon on Sunday. High pressure ridge will move
north of the area Sunday into early next week giving an onshore
flow. There is a chance of another storm system moving into the
area on Tuesday bringing a chance of showers and potential storms
again.

Rip Currents: Residual wind-sea and onshore flow today suggests a
low end moderate risk, with a low to moderate risk anticipated on
Saturday, though offshore flow will occur by Saturday noon into
the evening.

.HYDROLOGY...

Rainfall amounts of 2-3 inches have occurred over the I-10
corridor and to the south and southwest toward western Alachua
and Gilchrist county in the past 2 days. There are some radar-
derived pockets of 3-3.5 inches rain as well. Given the forecast
of 3-4 inches in this general area, posted a flood watch through
Saturday morning. Thus, if 4 inches verifies from today through
Saturday morning, a storm rainfall totaling 7 inches is possible
from the start of the "event" on Wednesday.

In other locations with poor drainage or in urban areas over the
forecast area, localized flooding will be possible through
Saturday morning.

Water level rises mainly anticipated for the Sante Fe and Suwanee
Rivers. At this time, no river flood warnings needed but will
continue to be monitored based on forecasts and rainfall amounts.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  58  64  26  55  32 /  90  50   0   0   0
SSI  64  67  32  53  43 /  80  90   0   0   0
JAX  66  69  28  56  40 /  60  80   0   0   0
SGJ  66  70  36  59  47 /  30  80   0   0  10
GNV  66  69  29  59  41 /  40  90   0   0   0
OCF  70  72  30  62  42 /  20  90   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late Saturday night through Sunday morning for
     Baker-Bradford-Central Marion-Eastern Alachua-Eastern Clay-
     Eastern Marion-Eastern Putnam-Gilchrist-Hamilton-Inland
     Flagler-Inland Nassau-Inland St. Johns-Northern Columbia-
     South Central Duval-Southern Columbia-Suwannee-Trout River-
     Union-Western Alachua-Western Clay-Western Duval-Western
     Marion-Western Putnam.

     Wind Advisory from 7 AM to 6 PM EST Saturday for Baker-Bradford-
     Eastern Alachua-Gilchrist-Hamilton-Northern Columbia-
     Southern Columbia-Suwannee-Union-Western Alachua.

     Flood Watch through Saturday morning for Baker-Bradford-Coastal
     Duval-Coastal Nassau-Eastern Alachua-Eastern Clay-Gilchrist-
     Hamilton-Inland Nassau-Northern Columbia-South Central
     Duval-Southern Columbia-Suwannee-Trout River-Union-Western
     Alachua-Western Clay-Western Duval.

GA...Freeze Watch from late Saturday night through Sunday morning for
     Appling-Atkinson-Bacon-Brantley-Clinch-Coastal Camden-
     Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
     Davis-Northeastern Charlton-Northern Ware-Pierce-Southern
     Ware-Wayne-Western Charlton.

     Wind Advisory from 7 AM to 6 PM EST Saturday for Appling-
     Atkinson-Bacon-Brantley-Clinch-Coffee-Echols-Jeff Davis-
     Northeastern Charlton-Northern Ware-Pierce-Southern Ware-
     Wayne-Western Charlton.

     Flood Watch through Saturday morning for Clinch-Echols-Southern
     Ware-Western Charlton.

AM...Small Craft Advisory from 11 PM this evening to 5 AM EST
     Saturday for Waters from Altamaha Sound GA to Fernandina
     Beach FL from 20 to 60 NM-Waters from Fernandina Beach to
     St. Augustine FL from 20 to 60 NM-Waters from St. Augustine
     to Flagler Beach FL from 20 to 60 NM.

     Gale Warning from 5 AM EST Saturday to 5 AM EDT Sunday for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory from 2 AM to 7 AM EST Saturday for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

     Gale Warning from 7 AM EST Saturday to 5 AM EDT Sunday for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

In the hours before

Special weather statement, Mar 11, 11:30 AM EST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1130 AM EST Fri Mar 11 2022

FLZ033-132-137-232-237-111700-
Eastern Clay FL-Western Clay FL-Eastern Putnam FL-Western Putnam FL-
Inland St. Johns FL-
1130 AM EST Fri Mar 11 2022

...A strong thunderstorm will impact portions of west central St.
Johns, north central Putnam and central Clay Counties through NOON
EST...

At 1130 AM EST, Doppler radar was tracking a strong thunderstorm near
George's Lake, or 12 miles southwest of Green Cove Springs, moving
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Green Cove Springs, Picolata, George's Lake and Penney Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2972 8187 2984 8199 3011 8174 2989 8151
TIME...MOT...LOC 1630Z 231DEG 23KT 2987 8183

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Mar 11, 12:30 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1230 PM EST Fri Mar 11 2022

FLZ136-232-237-240-111800-
Eastern Alachua FL-Central Marion FL-Western Clay FL-
Western Putnam FL-
1230 PM EST Fri Mar 11 2022

...A strong thunderstorm will impact portions of southeastern
Alachua, northern Marion, northwestern Putnam and southwestern Clay
Counties through 100 PM EST...

At 1230 PM EST, Doppler radar was tracking a strong thunderstorm near
Hawthorne, or 9 miles north of Citra, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Interlachen, Hawthorne, Melrose Landing, Orange Springs, Hollister,
Florahome, Johnson, Putnam Hall, Mannville and Lochloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2944 8209 2956 8220 2981 8191 2959 8172
TIME...MOT...LOC 1730Z 231DEG 20KT 2954 8206

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Mar 11, 12:39 PM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1239 PM EST Fri Mar 11 2022

FLZ033-133-111800-
Coastal St. Johns FL-Inland St. Johns FL-
1239 PM EST Fri Mar 11 2022

...A strong thunderstorm will impact portions of central St. Johns
County through 100 PM EST...

At 1239 PM EST, Doppler radar was tracking a strong thunderstorm near
Saint Augustine South, or near Saint Augustine, moving northeast at
25 mph.

HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Saint Augustine, Saint Augustine Beach, South Ponte Vedra, Saint
Augustine Shores, Vilano Beach, Saint Augustine South, Anastasia and
Bakersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2976 8140 2990 8152 3008 8132 2998 8125
      2985 8121
TIME...MOT...LOC 1739Z 234DEG 22KT 2987 8140

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK
Special weather statement, Mar 11, 12:58 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1258 PM EST Fri Mar 11 2022

FLZ137-237-111830-
Eastern Putnam FL-Western Putnam FL-
1258 PM EST Fri Mar 11 2022

...A strong thunderstorm will impact portions of northern Putnam
County through 130 PM EST...

At 1258 PM EST, Doppler radar was tracking a strong thunderstorm
capable of producing a funnel cloud over Interlachen, moving
northeast at 30 mph.

HAZARD...Funnel clouds, wind gusts of 45 to 55 mph, excessive cloud-
         to-ground lightning, minor flooding due to heavy rainfall,
         and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects. Excessive cloud-to-ground lightning is occurring.
         Minor flooding due to heavy rainfall is possible.

Locations impacted include...
Palatka, Interlachen, East Palatka, Bostwick, Orange Mills, Bardin,
Hollister, Johnson, Carraway and Mannville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2952 8185 2951 8189 2951 8190 2950 8191
      2951 8193 2951 8195 2958 8201 2984 8178
      2984 8169 2963 8152
TIME...MOT...LOC 1758Z 242DEG 25KT 2958 8189

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

AK
Special weather statement, Mar 11, 2:01 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
201 PM EST Fri Mar 11 2022

FLZ033-038-133-138-111930-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Inland St. Johns FL-
201 PM EST Fri Mar 11 2022

...A strong thunderstorm will impact portions of northwestern Flagler
and southeastern St. Johns Counties through 230 PM EST...

At 201 PM EST, Doppler radar was tracking a strong thunderstorm near
Saint Augustine Shores, or 7 miles east of Hastings, moving east at
40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saint Augustine, Hastings, Saint Augustine Beach, Crescent Beach,
Saint Augustine Shores, Butler Beach, Saint Augustine South, Spuds,
Anastasia and Dupont Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2960 8146 2983 8155 2994 8124 2969 8116
TIME...MOT...LOC 1901Z 249DEG 35KT 2975 8140

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

23
Special weather statement, Mar 11, 2:05 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
205 PM EST Fri Mar 11 2022

FLZ033-133-138-111930-
Coastal Flagler FL-Coastal St. Johns FL-Inland St. Johns FL-
205 PM EST Fri Mar 11 2022

...A strong thunderstorm will impact portions of southeastern St.
Johns County through 230 PM EST...

At 205 PM EST, Doppler radar was tracking a strong thunderstorm near
Saint Augustine Shores, or 8 miles east of Hastings, moving east at
30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saint Augustine Beach, Marineland, Crescent Beach, Saint Augustine
Shores, Butler Beach, Saint Augustine South, Spuds, Dupont Center and
Elkton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2965 8129 2965 8134 2962 8146 2962 8147
      2963 8147 2978 8149 2990 8123 2968 8115
TIME...MOT...LOC 1905Z 248DEG 24KT 2973 8137

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:51 AM ESTFlood WatchJAXAlachua, Baker, Bradford, Clay, Duval, Gilchrist and 3 more31 hr
Mar 11, 3:10 AM ESTGale WatchJAX11 hr
Mar 11, 3:10 AM ESTSmall Craft AdvisoryJAX23 hr
Mar 11, 7:27 AM ESTSpecial Weather StatementJAXDuval33 min
Mar 11, 7:47 AM ESTSpecial Weather StatementJAXBaker28 min
Mar 11, 10:00 AM ESTSpecial Weather StatementJAXBaker30 min
Mar 11, 11:30 AM ESTSpecial Weather StatementJAXClay30 min
Mar 11, 12:30 PM ESTSpecial Weather StatementJAXPutnam30 min
Mar 11, 12:39 PM ESTSpecial Weather StatementJAXSaint Johns21 min
Mar 11, 12:58 PM ESTSpecial Weather StatementJAXPutnam32 min
Mar 11, 1:20 PM ESTSevere Thunderstorm WarningJAXPutnam, Saint Johns40 min
Mar 11, 1:22 PM ESTSpecial Marine WarningJAX83 min
Mar 11, 2:01 PM ESTSpecial Weather StatementJAXSaint Johns29 min
Mar 11, 2:05 PM ESTSpecial Weather StatementJAXSaint Johns25 min
Mar 11, 2:14 PM ESTFreeze WatchJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 6 more23 hr
Mar 11, 2:14 PM ESTWind AdvisoryJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 6 more29 hr
Mar 11, 2:25 PM ESTSpecial Weather StatementJAXClay35 min
Mar 11, 2:31 PM ESTGale WarningJAX37 hr
Mar 11, 2:32 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford28 min
Mar 11, 2:36 PM ESTSpecial Weather StatementJAXMarion24 min
Mar 11, 2:56 PM ESTSpecial Weather StatementJAXMarion19 min
Mar 11, 3:06 PM ESTSevere Thunderstorm WarningJAXMarion24 min
Mar 11, 3:14 PM ESTSpecial Marine WarningJAX31 min
Mar 11, 3:19 PM ESTSpecial Weather StatementJAXPutnam26 min
Mar 11, 3:29 PM ESTSpecial Weather StatementJAXPutnam16 min
Mar 11, 3:38 PM ESTSpecial Weather StatementJAXAlachua52 min
Mar 11, 3:42 PM ESTSevere Thunderstorm WarningJAXPutnam33 min
Mar 11, 3:55 PM ESTSpecial Weather StatementJAXFlagler35 min
Mar 11, 4:05 PM ESTSpecial Weather StatementJAXFlagler25 min
Mar 11, 5:08 PM ESTSpecial Marine WarningJAX26 min
Mar 11, 5:29 PM ESTSpecial Weather StatementJAXAlachua91 min
Mar 11, 5:44 PM ESTAreal Flood WarningJAXAlachua3 hr
Mar 11, 6:12 PM ESTRiver Flood WarningJAXAlachua, Union10 days

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.